Zestoretic Overdose

If a person takes too much Zestoretic, overdose symptoms may include such things as lightheadedness, muscle pain, drowsiness, and seizures. Overdosing on Zestoretic may also cause an electrolyte imbalance or lead to kidney failure. Treatment for a recent Zestoretic overdose may involve certain medications or "pumping the stomach." If the medication has already been absorbed into the body, dialysis may be recommended. A person who has overdosed on Zestoretic may also require supportive care.

Zestoretic Overdose: An Overview

Zestoretic® (lisinopril-hydrochlorothiazide) is a medication used for controlling high blood pressure. Even though it happens rarely, a person can overdose on Zestoretic -- just like any other medication. Zestoretic overdose effects will vary depending on a number of factors, including how much Zestoretic is taken and whether it is taken with any other medicines, alcohol, illegal street drugs, or a combination of these.
 
If you happen to overdose on Zestoretic, seek medical attention immediately.
 

Symptoms of a Zestoretic Overdose

The effects of a Zestoretic overdose may include:
 
  • Extremely low blood pressure
  • Electrolyte imbalance (decreased levels of potassium, sodium, or chloride in the blood)
  • Dehydration
  • Kidney failure.
     
This may cause signs or symptoms that include:
 
  • Lightheadedness, dizziness, or fainting
  • Decrease in urine output
  • Drowsiness, headache, or back pain
  • Slow or irregular heartbeat
  • Dry mouth
  • Increased thirst
  • Weakness
  • Tiredness
  • Restlessness
  • Seizures
  • Confusion
  • Muscle pain or cramps
  • Nausea or vomiting
  • Loss of consciousness.
     
10 Foods That Lower Cholesterol

Zestoretic Drug Info

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2018 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.